MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before software update, at flow rate test, the value was out of allowance negative 392 ml min in an arctic sun device.Per review of wo on 06feb2026, there was no patient involvement.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported issue was confirmed.The root cause of the reported issue was isolated to a faulty flow meter.The arctic sun 5000 was evaluated upon receipt.During the evaluation it was found that the flow meter had failed.(arctic sun 5000) no error code observed.Flowmeter replacement and functional check were performed.Unit was evaluated for functionality.Arctic sun passed all tests successfully and unit is ready to be back in service.The outcome of the repair cannot be determined at this time.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.See the attached investigation closure memo for more information.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25196025
Report Number1018233-2026-03195
Device Sequence Number13364392
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown